EconPapers    
Economics at your fingertips  
 

Impulsive Stabilization of Dynamic Equations on Time Scales

Yinhua Cui, Sung Kyu Choi and Namjip Koo

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

In this paper we study the impulsive stabilization of dynamic equations on time scales via the Lyapunov’s direct method. Our results show that dynamic equations on time scales may be -exponentially stabilized by impulses. Furthermore, we give some examples to illustrate our results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/609808.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/609808.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:609808

DOI: 10.1155/2014/609808

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:609808